×

Found 4,179 Documents (Results 1–100)

100
MathJax

Dynamics of kink-soliton solutions of the \((2+1)\)-dimensional sine-Gordon equation. (English. Russian original) Zbl 07483562

Theor. Math. Phys. 210, No. 1, 68-84 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 80-98 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of nonlocal and local discrete Ginzburg-Landau equations: global attractors and their congruence. (English) Zbl 1483.34022

PDF BibTeX XML Cite
Full Text: DOI arXiv

Nonlinear systems and their remarkable mathematical structures. Volume 3. Contributions from China. (English) Zbl 1479.37002

Boca Raton, FL: CRC Press (ISBN 978-0-367-54108-8/hbk; 978-0-367-54112-5/pbk; 978-1-003-08767-0/ebook). xiv, 495 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software